Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 14, Issue 1, 1978
Metadata
 

Closedness of the Douady Spaces of Compact Kähler Spaces
Akira Fujiki
pp. 1–52
Abstract | Full-Text PDF (5504 KB) | Metadata

On Limiting Gibbs States of the Two-Dimensional Ising Models
Yasunari Higuchi
pp. 53–69
Abstract | Full-Text PDF (1260 KB) | Metadata

Mixed Problems for the Wave Equation III. Exponential Decay of Solutions
Mitsuru Ikawa
pp. 71–110
Abstract | Full-Text PDF (2294 KB) | Metadata

On the Theory of b-Functions
Tamaki Yano
pp. 111–202
Abstract | Full-Text PDF (5583 KB) | Metadata

G-Homotopy Types of G-Complexes and Representations of G-Cohomology Theories
Shôrô Araki and Mitutaka Murayama
pp. 203–222
Abstract | Full-Text PDF (1845 KB) | Metadata

Holonomic Quantum Fields I
Mikio Sato, Tetsuji Miwa and Michio Jimbo
pp. 223–267
Abstract | Full-Text PDF (3151 KB) | Metadata